# SDR SWIA202156583

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM CAP FS559+45 TO 559+80 RBL9. HAS CORROSION.   (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED WITH NEW FLOOR BEAM FROM FS559+16-FS559+112 RBL9  IAW MHIRJ REO 601R-53-51-561 REV - DATED. 2021-02-15, CRJ200 SRM 51-42-21, SRM 51-42-34 AND BOMBARDIER DWG 601R31119 REV-H / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
